# SDR CHQA20010866

- Difficulty date: June 6, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N108
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 30,031 hours, 33,415 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Failed
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS WON`T DEPLOY DURING LANDING.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL VALVE.
